# SDR DALA2015101206061

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 65,249 hours, 47,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY EXIT LIGHTS INOPERATIVE IN CABIN BETWEEN SEATS 27 AND 29. MAINTENANCE REPLACED THE BATTERIES AND POWER SUPPLY AT ROW 29 OVERHEAD BIN. OPS CHECKED OK.
